Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 23, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 2, 2010, 9:55 PM CDT for Jasper County, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 9:55 PM CDT (02:55 UTC)
- Expired
- Jun 2, 2010, 10:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Jasper County, MO
The radar
The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:03 PM CDT | HAIL 1 | Carl Junction, MO | |
| Jun 2, 10:08 PM CDT | FUNNEL CLOUD | Webb City, MO | SPOTTER REPORTED FUNNEL CLOUD OVER JOPLIN AIRPORT AND 1 INCH HAIL. |
| Jun 2, 10:08 PM CDT | TSTM WND DMG | 2 N Carl Junction, MO | SPOTTER REPORTED FUNNEL CLOUD OVER JOPLIN AIRPORT AND 1 INCH HAIL. ROOF REPORTED OFF OF HOUSE ON THE NORTH SIDE OF CARL JUNCTION NEAR THE INTERSECTION OF HIGHWAY 96 AND 171. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2250 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749
WFUS53 KSGF 030255
TORSGF
MOC097-030400-
/O.NEW.KSGF.TO.W.0023.100603T0255Z-100603T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 PM CDT.
* AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR CARL JUNCTION...OR 10 MILES NORTHEAST OF GALENA...
MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ATLAS...BROOKLYN
HEIGHTS...CARL JUNCTION...CARTERVILLE...DUENWEG...DUQUESNE...
FIDELITY...IRON GATES...JOPLIN...LAKESIDE...OAKLAND PARK...
ORONOGO...WACO AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 10 AND 19 WILL ALSO BE IMPACTED BY
THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3730 9451 3706 9425 3706 9437 3706 9462
3725 9462
TIME...MOT...LOC 0255Z 330DEG 10KT 3719 9453
$$
CRAMER2 follow-up statements
701 WWUS53 KSGF 030305 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1005 PM CDT WED JUN 2 2010 MOC097-030400- /O.CON.KSGF.TO.W.0023.000000T0000Z-100603T0400Z/ JASPER MO- 1005 PM CDT WED JUN 2 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHWESTERN JASPER COUNTY... AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO NEAR AIRPORT DRIVE...OR 8 MILES NORTHEAST OF GALENA...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ATLAS...BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...DUENWEG...DUQUESNE... FIDELITY...IRON GATES...JOPLIN...LAKESIDE...OAKLAND PARK...ORONOGO AND WEBB CITY. INTERSTATE 44 BETWEEN MILE MARKERS 10 AND 19 WILL ALSO BE IMPACTED BY THIS TORNADO. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3726 9450 3706 9425 3706 9462 3719 9462 TIME...MOT...LOC 0305Z 330DEG 10KT 3715 9452 $$ CRAMER
793 WWUS53 KSGF 030330 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1030 PM CDT WED JUN 2 2010 MOC097-030340- /O.CAN.KSGF.TO.W.0023.000000T0000Z-100603T0400Z/ JASPER MO- 1030 PM CDT WED JUN 2 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN JASPER COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3726 9450 3706 9425 3706 9462 3719 9462 TIME...MOT...LOC 0330Z 330DEG 10KT 3709 9448 $$ CRAMER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 6:31 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 2, 6:31 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CDT WED JUN 2 2010 ...UPDATE TO AVIATION... .UPDATE... MESOSCALE CONVECTIVE DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI OVER THE NEXT COUPLE OF HOURS. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THESE STORMS. A VERY UNSTABLE AIRMASS HAS EVOLVED ACROSS THE REGION IN RESPONSE TO SURFACE TEMPERATURES WARMING INTO THE UPPER 80S...ALONG WITH DEW POINTS RANGING FROM THE MID TO UPPER 60S. MIXED LAYER CAPES HAVE INCREASED TO AROUND 3500-4000 J/KG. WIND SHEAR IS QUITE MODEST AS 0-3 KM SHEAR VECTORS ANALYZED BY THE RUC ARE SHOWING 15-20 KTS...THEREFORE SOME STORM ORGANIZATION IS LIKELY. GIVEN THE SLOW MOVING SOUTHWEST TO NORTHEAST FRONTAL SYSTEM...TRAINING OF STORMS IS ALSO POSSIBLE...WHICH COULD LEAD TO A RISK FOR FLASH FLOODING. CRAMER && .DISCUSSION... MAIN FOCUS FOR THIS FORECAST PACKAGE WILL BE WITH CONVECTIVE PRECIPITATION AND SEVERE POTENTIAL. CURRENTLY...STRONG/SEVERE STORMS FIRING ALONG AND AHEAD OF OUTFLOW BOUNDARY FROM MORNING MCS ACROSS EXTREME SOUTHEAST PORTION OF THE CWA. SURFACE FRONT STILL TO THE NORTHWEST OF THE AREA FROM NEAR WICHITA TO JUST SOUTHEAST OF KANSAS CITY. MLCAPES OF 3500-4000 J/KG HAVE DEVELOPED ALONG AND AHEAD OF OUTFLOW BOUNDARY AND 2000-3000 J/KG AHEAD OF THE SURFACE FRONT. MUCH OF THE AREA OVER CENTRAL MISSOURI REMAINS CAPPED FROM THE EARLIER MORNING CONVECTION. 0-6KM BULK SHEAR NOT OVERLY IMPRESSIVE WITH <30KTS AND WITH WBZ VALUES ON THE HIGH END WOULD EXPECT THE MAIN SEVERE RISK TO BE WITH DAMAGING WIND AND A LIMITED RISK OF LARGE HAIL. FORECAST... CONVECTION HAS YET TO DEVELOP ALONG THE SURFACE FRONT BUT BELIEVE THIS WILL EVENTUALLY OCCUR AS ADDITIONAL SHORTWAVE ENERGY MOVES IN FROM THE WEST THIS EVENING. HIGHEST POPS WILL LIKELY BE ACROSS THE NORTHWEST CWA AS BOUNDARY SHIFTS SOUTHEAST INTO THE AREA TONIGHT. SEVERE THREAT WILL LIKELY DIMINISH LATER IN THE EVENING AS INSTABILITY DECREASES AND SHEAR REMAINS RATHER WEAK. SURFACE BOUNDARY WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE CWA ON THURSDAY WITH THE MAJORITY OF CONVECTION EXPECTED OVER THE SOUTHEAST HALF OF THE CWA DURING THE DAY. WARM AIR WILL BEGIN TO WORK BACK INTO THE AREA FROM THE SOUTHWEST ON FRIDAY WITH 850 TEMPERATURES RISING BACK ABOVE 20 DEG C BY THE LATE AFTERNOON. WILL LIKELY SEE TEMPERATURES REACH THE LOW TO MID 90S OVER SOUTHWEST CORNER OF CWA AND AROUND 90 ELSEWHERE ON FRIDAY WITH LOW TO MID 90S EVERYWHERE BY SATURDAY. MAIN CONVECTION THROUGH SATURDAY SHOULD REMAIN NORTH OF THE CWA BUT COULD SEE MORE CONVECTION SHIFT SOUTHEAST INTO THE AREA SATURDAY NIGHT...ESPECIALLY IN THE EASTERN CWA WITH FRONTAL BOUNDARY DRIFTING BACK INTO THE AREA AND NORTHWEST FLOW ALOFT BRINGING POTENTIAL OF MCS INTO THE REGION. THIS TREND WILL CONTINUE THROUGH THE EARLY PART OF THE UPCOMING WORK WEEK WITH NORTHWEST FLOW CONTINUING ALOFT. LINDENBERG && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT OVER PORTIONS OF FAR WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO SLOWLY PUSH TO THE SOUTH THIS EVENING AND TOWARDS THE TAF SITES. HAVE INCLUDED A TEMPO GROUP AT ALL THREE TAF SITES TO ACCOUNT FOR WHEN THE THUNDERSTORM ACTIVITY IS EXPECTED TO AFFECT THE TAF SITES. THE FRONT WILL STALL ACROSS THE AREA TONIGHT AND COULD SEE LINGER SHOWERS AND THUNDERSTORMS INTO THURSDAY MORNING ACROSS SOUTHERN MISSOURI. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITHIN THIS ACTIVITY WITH STRONG WINDS AND VERY LARGE HAIL THE MAIN HAZARDOUS EXPECTED. BRIEF PERIODS OF MVFR AND POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITHIN ANY OF THE THUNDERSTORM ACTIVITY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 2, 8:59 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 859 PM CDT WED JUN 2 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 859 PM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND RISK FOR GUSTS TO 60 MPH. ELEVATED HAIL RISK FOR HAIL TO THE SIZE OF GOLF BALLS. LIMITED RISK FOR ISOLATED TORNADOES ELEVATED LIGHTNING RISK. LIMITED FLASH FLOODING RISK. DISCUSSION... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF SOUTHEAST KANSAS INTO PORTIONS OF THE MISSOURI OZARKS THIS EVENING ALONG A AHEAD OF A COLD FRONT. THIS ACTIVITY WILL CONTINUE TO SLOW PUSH OFF TO THE SOUTHEAST THIS EVENING INTO THE EARLY OVERNIGHT HOURS ACROSS THE REST OF THE AREA. A VERY UNSTABLE AIRMASS REMAINS IN PLACE OVER THE AREA WITH AN ELEVATED RISK FOR SEVERE WEATHER WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH REMAINING THE MAIN THREATS. WIND SHEAR IS WEAK ACROSS THE AREA...HOWEVER THERE IS A LIMITED RISK FOR ISOLATED TORNADOES WITHIN ANY STORMS THAT DEVELOP AND ARE ABLE TO MOVE ALONG THE FRONT OR AN OUTFLOW BOUNDARY. THE MOVEMENT OF THE THUNDERSTORM ACTIVITY WILL BE VERY SLOW AND THEY MAY ALSO TEND TO TRACK OVER THE SAME LOCATIONS...WHICH WILL LEAD TO A RISK FOR FLASH FLOODING WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS SOUTHERN MISSOURI ON THURSDAY. WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE THE MAIN THREATS. SLIGHT CHANCES FOR THUNDERSTORMS CONTINUE INTO EARLY NEXT WEEK AS A FRONT REMAINS NEAR THE OUTLOOK AREA. THUNDERSTORMS MAY OCCUR IN THE HEAT OF THE DAY DURING THE AFTERNOON. ADDITIONAL ACTIVITY WILL THEN BE POSSIBLE DURING THE OVERNIGHT AND EARLY MORNING HOURS AS CLUSTERS OF THUNDERSTORMS TRACK SOUTHEAST OUT OF THE CENTRAL PLAINS. AFTERNOON HEAT INDICES IN THE MIDDLE TO UPPER 90S WILL BE POSSIBLE THIS WEEKEND ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED A LONG AND NORTH OF A BAXTER SPRINGS KANSAS TO SPRINGFIELD MISSOURI TO ROUND SPRINGS MISSOURI LINE THROUGH MIDNIGHT TONIGHT...AND THEN MAY BE NEEDED ACROSS THE REST OF THE AREA INTO THE EARLY OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Jun 2, 9:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
06/02/2010 E0.75 INCH PULASKI MO PUBLIC
&&
SRUNNELSLocal storm report, Jun 2, 9:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 3 S LEBANON 37.64N 92.66W
06/02/2010 E0.50 INCH LACLEDE MO BROADCAST MEDIA
&&
RKARDELLLocal storm report, Jun 2, 9:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL GREENFIELD 37.42N 93.84W
06/02/2010 E0.75 INCH DADE MO AMATEUR RADIO
&&
SRUNNELSSpecial weather statement, Jun 2, 9:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 927 PM CDT WED JUN 2 2010 MOZ082-083-030315- TEXAS MO-DENT MO- 927 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ALERT FOR DENT AND NORTHERN TEXAS COUNTIES UNTIL 1015 PM CDT... AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF SLIGO TO 4 MILES SOUTHWEST OF PLATO...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
Local storm report, Jun 2, 9:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 N REDINGS MILL 37.05N 94.52W
06/02/2010 E0.88 INCH NEWTON MO PUBLIC
&&
RKARDELLSpecial weather statement, Jun 2, 9:44 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 944 PM CDT WED JUN 2 2010 MOZ081-030315- LACLEDE MO- 944 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN LACLEDE COUNTY UNTIL 1015 PM CDT... AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FALCON...OR 18 MILES SOUTHEAST OF LEBANON... MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE COMPETITION...DRY KNOB...EXTREME SOUTHWESTERN FORT LEONARD WOOD...FALCON AND LYNCHBURG. PEOPLE IN SOUTHEASTERN LACLEDE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. KARDELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 20 min |
| Jun 2, 7:15 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 60 min |
| Jun 2, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 45 min |
| Jun 2, 7:36 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 2, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 46 min |
| Jun 2, 8:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 46 min |
| Jun 2, 8:26 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 34 min |
| Jun 2, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 86 min |
| Jun 2, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 41 min |
| Jun 2, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 34 min |
| Jun 2, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 63 min |
| Jun 2, 9:23 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 38 min |
| Jun 2, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 26 min |
| Jun 2, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| Jun 2, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 39 min |
| Jun 2, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 23 min |
| Jun 2, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 44 min |
| Jun 2, 10:13 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 2, 10:38 PM CDT | Flash Flood Warning | SGF | Laclede, Texas, Wright | 6 hr |
| Jun 2, 11:55 PM CDT | Areal Flood Warning | SGF | Barton, Vernon | 10 hr |
| Jun 3, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 29 min |
| Jun 3, 12:40 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Webster, Wright | 6 hr |
| Jun 3, 3:02 AM CDT | Areal Flood Warning | SGF | Jasper | 8 hr |
| Jun 3, 4:53 AM CDT | Areal Flood Warning | SGF | Laclede, Texas, Wright | 6 hr |
| Jun 3, 5:52 AM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Newton, Stone, Taney | 7 hr |
| Jun 3, 6:49 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Texas, Webster, Wright | 6 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.